# SDR C2XA03SH247

- Difficulty date: August 1, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 11,871 hours, 8,883 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE APU FIREWALL FRAME 81 WAS FOUND GOUGED AT BOTTOM CENTER.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR ON AFFECTED FRAME IAW CONTINENTAL EXPRESS EC 5310-01246.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
